Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 67, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Aug 28, 2012, 3:28 PM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2012, 3:28 PM EDT (19:28 UTC)
- Expired
- Aug 29, 2012, 11:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
081 WHUS71 KBOX 281928 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 328 PM EDT TUE AUG 28 2012 ANZ250-290330- /O.NEW.KBOX.SC.Y.0067.120828T1928Z-120829T1100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 328 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE THIS EVENING AND OVERNIGHT TO 15 TO 20 KT WITH GUSTS NEAR 25 KT. LEFTOVER SE SWELLS WILL COMBINE WITH INCREASING NW WIND WAVES TO YIELD STEEP AND CHOPPY SEAS OF 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-290330- /O.EXT.KBOX.SC.Y.0066.000000T0000Z-120829T1100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 328 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE THIS EVENING AND OVERNIGHT TO 15 TO 20 KT WITH GUSTS NEAR 25 KT. LEFTOVER SE SWELLS WILL COMBINE WITH INCREASING NW WIND WAVES TO YIELD STEEP AND CHOPPY SEAS OF 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NOCERA
2 follow-up statements
837 WHUS71 KBOX 290119 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 919 PM EDT TUE AUG 28 2012 ANZ250-290930- /O.CON.KBOX.SC.Y.0067.000000T0000Z-120829T1100Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 919 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTH WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-290930- /O.CON.KBOX.SC.Y.0066.000000T0000Z-120829T1100Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 919 PM EDT TUE AUG 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
937 WHUS71 KBOX 290727 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 327 AM EDT WED AUG 29 2012 ANZ256-290830- /O.CAN.KBOX.SC.Y.0066.000000T0000Z-120829T1100Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 327 AM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ ANZ250-291500- /O.EXT.KBOX.SC.Y.0067.000000T0000Z-120829T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 327 AM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254-255-291530- /O.EXT.KBOX.SC.Y.0066.000000T0000Z-120829T1800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 327 AM EDT WED AUG 29 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 28, 2:06 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Aug 28, 2:06 PM EDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
206 PM EDT TUE AUG 28 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS AFTERNOON AND
EARLY EVENING BRINGING AN ISOLATED SHOWER TO THE REGION. BEHIND
THE FRONT A COOLER AND MUCH LESS HUMID AIRMASS WILL OVERSPREAD
SOUTHERN NEW ENGLAND BEGINNING LATER THIS EVENING AND INTO WED.
HIGH PRESSURE WILL PROVIDE DRY AND SEASONABLY WARM WEATHER
THU...BUT WILL BE FOLLOWED BY WARMER AND MORE HUMID WEATHER FRI
AS THE HIGH MOVES OFFSHORE. A COLD FRONT WILL THEN SWEEP ACROSS
THE AREA THIS WEEKEND PROVIDING COOLER AND LESS HUMID WEATHER.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
2 PM UPDATE...
A NICE SUMMER AFTERNOON HAS TRANSPIRED ACROSS THE REGION BEHIND
THE DEPARTING PREFRONTAL TROUGH...WHICH WAS LOCATED OVER CAPE COD
AND THE ISLANDS AT 2 PM. THE TRUE COLD FRONTAL BOUNDARY IS
FARTHER UPSTREAM ACROSS EASTERN NY STATE AND NORTHERN NEW ENGLAND WHERE
ANOTHER LINE OF LOW TOP SHOWERS AND ISOLATED TSTMS ARE LOCATED.
EXPECT THIS CONVECTION TO SLIDE SOUTHEAST THIS AFTERNOON. MESO
ANALYSIS INDICATES ML CAPES UP TO 1000J/KG AHEAD OF THIS LINE
ALONG WITH ML LAPSE RATES OF AROUND 6C/KM AND DEEP LAYER SHEAR
30-40 KT. THUS EXPECTING THIS BROKEN LINE OF CONVECTION TO SUSTAIN
ITSELF INTO SOUTHERN NEW ENGLAND LATER THIS AFTERNOON AND INTO
THIS EVENING. AREAL COVERAGE SHOULD BE ISOLATED TO WIDELY
SCATTERED SO NOT EXPECTING A WASHOUT BY ANY MEANS. WINDOW OF
TIMING APPEARS TO BE 4 PM - 7 PM. AGAIN...MOST OF THE REGION WILL
REMAIN DRY.
MODELS DO SUGGEST COLUMN DRYING SIGNIFICANTLY WITH TIME THIS
AFTERNOON SO ANY CONVECTION WILL BE LOW TOP AND SHOULD KEEP ANY
TSTM ISOLATED IN COVERAGE.
OTHERWISE EXPECT P.SUNNY CONDITIONS...WARM AND HUMID WEATHER FOR
ONE MORE DAY BEFORE COOLER AND MUCH LESS HUMID AIRMASS OVERSPREADS
THE REGION THIS EVENING.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
MUCH DRIER AND COOLER AIR WILL WORK IN BEHIND THE COLD
FRONT...LETTING US KNOW THAT WERE NOT TOO FAR FROM THE CHANGE OF
SEASONS. LOW TEMPERATURES WILL FALL INTO THE UPPER 40S AND LOWER
50S ACROSS SOUTHWEST NH/WESTERN MA...TO MAINLY THE MIDDLE TO UPPER
50S ELSEWHERE. PATCHY FOG WILL BE POSSIBLE IN THE TYPICALLY PRONE
LOCATIONS LATE...BUT NOTHING WIDESPREAD IS EXPECTED.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
* HIGH PRESSURE THROUGH THURSDAY
* WARMER...MORE HUMID AIR RETURNS FRIDAY AND SATURDAY
OVERVIEW...
THE MODELS ARE IN DECENT AGREEMENT THROUGH MUCH OF THE LONG TERM.
OVERALL...QUIET WEATHER IS EXPECTED THROUGHOUT THE PERIOD. HIGH
PRESSURE BUILDS INTO THE REGION WEDNESDAY AND THURSDAY. FRIDAY...
SOUTHWEST WINDS RETURN BRINGING IN HIGHER DEWPOINTS AND WARMER
TEMPERATURES. THIS IS FOLLOWED BY A COLD FRONT LATE FRIDAY INTO
SATURDAY. THE REMAINDER OF THE WEEKEND WILL LARGELY DEPEND ON THE
PATH OF ISAAC/S REMNANTS. AT THIS TIME...NEITHER THE GFS OR THE
ECMWF HAVE ISAACS REMNANTS REACHING SOUTHERN NEW ENGLAND.
HOWEVER...PREVIOUS RUNS OF BOTH MODELS HAVE. WILL JUST HAVE TO KEEP
AN EYE ON ISAAC AND ITS PATH.
WEDNESDAY AND THURSDAY...HIGH PRESSURE BUILDS INTO THE REGION
BRINGING A DRIER NORTHWEST FLOW. BEHIND THE FRONT TUESDAY...850MB
TEMPERATURES DROP TO AROUND 9C...THEN WARM AGAIN TO 12C TO 13C. SO
HIGH TEMPERATURES WILL BE RIGHT AROUND NORMAL WEDNESDAY AND SLIGHTLY
ABOVE NORMAL THURSDAY.
FRIDAY AND SATURDAY...THE UPPER LEVEL RIDGE OVER THE AREA WEDNESDAY
AND THURSDAY SHIFTS SOUTHWARD AS LOW PRESSURE MOVES THROUGH QUEBEC.
THIS TURNS THE WINDS TO THE SOUTHWEST BRINGING IN HIGHER DEWPOINTS
AND WARMER TEMPERATURES. SOMETIME LATE FRIDAY NIGHT OR SATURDAY A
MOISTURE STARVED COLD FRONT WILL MOVE THROUGH SOUTHERN NEW ENGLAND.
THIS WILL RESULT IN SLIGHTLY COOLER TEMPERATURES SATURDAY...THOUGH
HIGH TEMPERATURES FRIDAY WILL BE WELL ABOVE NORMAL.
SUNDAY AND MONDAY...AS STATED ABOVE MUCH OF THIS PORTION OF THE
FORECAST WILL DEPEND ON THE EVENTUAL PATH OF ISAACS REMNANTS. AT
THIS POINT...BOTH MODELS HAVE A DRY FORECAST WITH THE REMNANTS OF
ISAAC GETTING ABSORBED INTO A FRONTAL SYSTEM OVER THE APPALACHIANS.
THIS WOULD NOT AFFECT SOUTHERN NEW ENGLAND UNTIL NEXT TUESDAY OR
WEDNESDAY. THERE IS PLENTY OF UNCERTAINTY HERE AND WE WILL CONTINUE
TO MONITOR ISAAC AS HE COMES ASHORE ON THE GULF COAST.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...MODERATE TO HIGH CONFIDENCE.
BROKEN LINE OF SHOWERS AND ISOLATED TSTM OVER EASTERN NY AND
NORTHERN NEW ENGLAND WILL MOVE ACROSS SOUTHERN NEW ENGLAND BETWEEN
4PM-7PM. AREAL COVERAGE WILL BE ISOLATED SO MOST TERMINALS WILL
REMAIN DRY. VFR THROUGH WED NGT WITH JUST A LOW PROBABILITY OF
BRIEF MVFR THIS AFTERNOON AND EARLY EVENING IN ANY SHOWERS.
KBOS TERMINAL...MODERATE TO HIGH CONFIDENCE. VFR WITH CIGS SCT-
BKN035-050. A BROKEN LINE OF LOW TOP SHOWERS AND ISOLATED TSTMS
ARE LIKELY 20Z-00Z. A TRUE WIND SHIFT TO NW WILL ACCOMPANY THE
DEPARTING SHOWERS/TSTMS.
KBDL TERMINAL...MODERATE TO HIGH CONFIDENCE. VFR CIGS SCT-
BKN035-050. A BROKEN LINE OF LOW TOP SHOWERS AND ISOLATED TSTMS
ARE LIKELY 20Z-00Z. A TRUE WIND SHIFT TO NW WILL ACCOMPANY THE
DEPARTING SHOWERS/TSTMS.
OUTLOOK...THU THROUGH SAT...
MODERATE TO HIGH CONFIDENCE IN MOSTLY VFR CONDITIONS. PATCHY
MVFR/IFR FOG POSSIBLE SOME NIGHTS AT THE TYPICALLY PRONE AIRPORTS.
&&
.MARINE...
TODAY...
A LINE OF HEAVY SHOWERS WITH EMBEDDED TSTMS WILL IMPACT THE
SOUTHERN AND EASTERN WATERS INTO EARLY AFTERNOON...FOLLOWED BY A
WIND SHIFT TO THE WNW ALONG WITH IMPROVING WEATHER INCLUDING DRY
CONDITIONS AND GOOD VSBY.
TONIGHT...
MODEST WNW WINDS BEHIND THE COLD FRONT WITH SPEEDS OF 15-20 KT.
GOOD VSBY AND DRY WEATHER.
WEDNESDAY AND THURSDAY...MODERATE TO HIGH CONFIDENCE. HIGH PRES WILL
BE BUILDING OVER THE WATERS. LINGERING 5 FOOT SWELL WILL GRADUALLY
DIMINISH ON THE SOUTHERN WATERS DURING THE DAY WEDNESDAY.
FRIDAY...LOW TO MODERATE CONFIDENCE. HIGH PRESSURE SINKS SOUTH OF
THE AREA WITH A COLD FRONT APPROACHING THE WATERS FROM THE NORTH.
THIS WILL INCREASE WINDS TO NEAR 25KT DURING THE AFTERNOON
PARTICULARLY IN THE NEAR SHORE WATERS AROUND CAPE COD...THE ISLANDS
AND THE S COAST. THESE WINDS MAY ALSO ALLOW SEAS TO BRIEFLY TOUCH
THE 5 FT MARK PARTICULARLY ON THE SE WATERS. MAY NEED TO MONITOR FOR
A SMALL CRAFT ADVISORY THIS PERIOD.
SATURDAY...MODERATE TO HIGH CONFIDENCE. WINDS/SEAS SLACKEN DURING
THE DAY AS A COLD FRONT MOVES OFFSHORE. ANY SCA ISSUED SHOULD BE
COMING TO AN END.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ254>256.
&&
SYNOPSIS...FRANK
NEAR TERM...NOCERA - UPDATED 205 PM
SHORT TERM...FRANK
LONG TERM...RLG
AVIATION...NOCERA/RLG - UPDATED 205 PM
MARINE...FRANK/NOCERA/RLGHazardous weather outlook, Aug 28, 4:06 AM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 406 AM EDT TUE AUG 28 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-290815- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 406 AM EDT TUE AUG 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT... CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS... SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL HEAVY DOWNPOURS HAVE THE POTENTIAL TO CAUSE LOCALIZED URBAN AND POOR DRAINAGE FLOODING THIS MORNING. ALSO...THERE IS A LOW PROBABILITY OF A FEW STRONG THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-290815- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 406 AM EDT TUE AUG 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 28, 11:33 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1133 AM EDT TUE AUG 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM LIGHTNING EASTHAM 41.83N 69.97W
08/28/2012 BARNSTABLE MA AMATEUR RADIO
*** 2 INJ ***
1042 AM FLOOD TAUNTON 41.90N 71.09W
08/28/2012 BRISTOL MA AMATEUR RADIO
OLD POLE SCHOOL TO TRUCCHIS CLOSED BRIEFLY DUE TO
FLOODING UNTIL LOCAL DPW CLEARED STORM DRAINS.
1043 AM FLOOD ATTLEBORO 41.94N 71.29W
08/28/2012 BRISTOL MA AMATEUR RADIO
UNION AND SCHOOL STREETS CLOSED DUE TO FLOODING.
&&
SIPPRELLThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 9:29 PM EDT | Small Craft Advisory | BOX | 39 hr | |
| Aug 28, 8:28 AM EDT | Areal Flood Advisory | BOX | Bristol, Hampden, Middlesex, Norfolk, Plymouth, Suffolk and 1 more | 3 hr |
| Aug 28, 9:11 AM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 2 hr |
| Aug 28, 7:41 PM EDT | Special Weather Statement | BOX | Plymouth | 34 min |
| Aug 28, 7:45 PM EDT | Special Weather Statement | BOX | Barnstable | 30 min |
| Aug 28, 7:47 PM EDT | Special Marine Warning | BOX | 43 min |
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.